Top answers from doctors based on your search:
Disclaimer

can too much vitamin c cause headaches

A 44-year-old female asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Maybe: That is not a typical symptom I am familiar with but too much anything will cause some symptoms. Best way to find out is to stop it and see if headach ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 45-year-old member asked:
Dr. Jeffrey Bassman
44 years experience Dentistry
Possibly: Vitamin c has been linked and used for circulation issues, and some headaches may be relieved by the vitamin. More and more research needs to be done ... Read More
A 32-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Infection: Cough too? Fairly common for someone who has recently had the flu to get a pneumonia.
A 31-year-old male asked:
Dr. Rafiq Harneker
Specializes in
Detox: Vitamin C is a natural detox, Gingko is a brain tonic, increasing the flow of blood to the brain, coupled with the detox effect of vit C, this can cau ... Read More
1
1 thank
A 52-year-old female asked:
Dr. Claudine nandi Lee
Specializes in General Practice
Cold/flu: Could well be something else. YOu seem ok. It's far more dangerous to go out right now and actaully catch corona. Rather stay home and access a virtua ... Read More
A 35-year-old female asked:
Dr. Brian Clear
11 years experience Family Medicine
Certainly could be: Dehydration is always a concern with diarrhea and would be the most likely explanation for developing light-headedness after/with a period of diarrhea ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
No: Vitamin C intake would not cause deficiency of potassium. Sources of vitamin C like orange juice also have potassium.
A 49-year-old member asked:
Dr. Jeffrey Rumbyrt
31 years experience Allergy and Immunology
Possible: There are many causes of hives. Most likely, too much vitamin c is not the cause but rather something that contains vitamin c (like a supplement or a ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Vitamin C: Vitamin C is the chemical ascorbic acid, and acids can upset the stomach. Try taking it with food or an antacid (which won't have any effect on its po ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month